Research topics in linear systems on partially ordered time sets
Analyse des systèmes, Astérisque no. 75-76  (1980), p. 105-114
@incollection{AST_1980__75-76__105_0,
     author = {Fornasini, E.},
     title = {Research topics in linear systems on partially ordered time sets},
     booktitle = {Analyse des syst\`emes},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {75-76},
     year = {1980},
     pages = {105-114},
     zbl = {0458.93026},
     mrnumber = {581707},
     language = {en},
     url = {http://www.numdam.org/item/AST_1980__75-76__105_0}
}
Fornasini, E. Research topics in linear systems on partially ordered time sets, in Analyse des systèmes, Astérisque, no. 75-76 (1980), pp. 105-114. http://www.numdam.org/item/AST_1980__75-76__105_0/

[1] "Multidimensional Systems" Special Issue of IEEE Proc, vol. 65, n°6, 1977.

[2] E. Fornasini, G. Marchesini.- Doubly Indexed Dynamical Systems. Math. System Theory, vol.12, n°1, Nov.1978. | Article | MR 510621 | Zbl 0392.93034

[3] E. Fornasini, G. Marchesini. - Stability Problems in 2-D Systems. In Variable Structure Systems, Taormina 1977. Lect. Notes in Econ. | MR 582789 | Zbl 0392.93026

E. Fornasini, G. Marchesini. - Stability Problems in 2-D Systems Math. Syst., n°162, Springer-Verlag 1978. | MR 582789 | Zbl 0392.93026

[4] J. L. Shanks, S. Treitel, J. H. Justice.- Stability and Synthesis of Two-Dimensional Recursive Filters. IEEE Trans. Audio Electroac, vol. AU-20, pp. 115-128, June 1972. | Article

[5] T. S. Huang.- Stability of two-Dimensional Recursive Filters. IEEE Trans Audio Electroac. vol. AU-20, pp.158-163, June 1972. | Article | MR 392180

[6] E. Fornasini.- On the Relevance of Noncommutative Power Series in Spatial Filters Realization. IEEE Trans. Circ. and Systems, vol. CAS-25, n°5, pp. 290-299, May 1978. | Article | MR 504110 | Zbl 0385.93014

[7] S. Lang. - Algebra, Addison-Wesley, Reading Mass, 1965. | MR 197234 | Zbl 0193.34701

[8] R. E. Kalman, P. L. Falb, M. A. Arbib. - Topics in Mathematical Systems Theory. McGraw Hill, New-York, 1969. | MR 255260 | Zbl 0231.49001

[9] M. Fliess.- Matrices d'Hankel. J. Math. Pures Appl., vol.53, pp.197-222, 1974. | MR 364328 | Zbl 0315.94051

[10] P. M. Cohn.- Free Rings and their Relations. Acad. Press, London 1971. | MR 371938 | Zbl 0232.16003